# SDR DHL2001804558

- Difficulty date: August 28, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK; RT OTBD AILERON LWR SKIN CRACKED 2 INCH AT XW 546.000.CORR ACTION;REMOVED FASTENERS FROM RT OTBD AILERON LWR SKIN IAW SRM 51-1-21 PG 1. CUT OUT DAMAGED AREA IAW EO DHL 010821, EO-2596, & EO-2001298. CLEANED, TREATED, & PRIMED IAW SRM 51-1-8B. APPLIED SEALANT (PRC) TO FAYING SURFACE IAW SRM 51-1-11 PG 1. INSTALLED FILLER & DOUBLER IAW EO DHL 010821, EO-2001298, SRM 51-1-21 PG 7 & 51-1-15 PG1. REF N/R 0896. ACTION CLOSED.
